Hi Mary. You are on alot of meds, but you have to figure out what meds work for you to help control your seizures. I have learned that it is very easy for someone else to say you don't need all those meds. People like that are usually the same people who do not suffer from any kind of disease or disorder. Maybe this is being said out of ignorance, in that I mean they just don't understand why, but care and think you don't need all the meds. I am 24 and am on 4 meds, Keppra twice a day, Dicyclomine 3 times a day, aciphex once a day and estrostep once a day. I wish you the best and take care. Tracy
My situation is very similar to yours. I also have Ulcerative Colitis and my 18 year old son was diagnosed with bipolar/manic depression and I find that a very hard condition to live with being a parent because his mind hasn't progressed beond about age 12 and it frustrates the hell out of me-raising my stress level.
Epilepsy and ulcerative colitis are both stress related and he purposely tries to get on my nerves.
My big concern is the negative effects of long term use of meds.
I'm really sorry to hear about your son.
That explains the stress you must be carrying around.
I don't know what else to say.
I'm so sorry to hear that your intestines have flared, what a time for that to happen.
I don't understand, how can your seizures be caused by your ex-husband, was it the stress that caused permenant damage or something else?
Puppylove5, You're so lucky to have an understanding boyfriend and a few close friends that you can trust because you really need them at times like this and when your condition flares-up or you have a seizure.
Thanx for your good will wishes however, it's not Thanksgiving here in Canada. We had ours in October.
Mary, I'm sorry for what you are going through.
Thanx for answering my question re your ex husband.
This changes the "color" of the situation. I hope things work out ok for you.
It's bad enough to deal with your situation but that certainly doesn't help when other people "play" on your condition and use it to their advantage.